# SDR AMTA200400134

- Difficulty date: February 6, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFGO22AD
- Part serial: 12291069
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

ENGINE WILL NOT ACCELERATE BEYOND 30 PERCENT N1.  REMOVED AND REPLACED LT ENGINE GOVERNOR PER MM 73-21-01-4.  (M)
